# SDR FDEA201105191876

- Difficulty date: May 19, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 760-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STA 760-879 LBL 24, CORRODED. REMOVED AND REPLACED SEAT TRACK AT STA 760 - 879 LBL 24 IAW SRM 51-40-02 P/N   BAC1520-792 BATCH 1904663, FABRICATED WITH SEAT TRACK WAS FOUND OUT OF LIMITS   IAW 53-00-52 FIG 101 DETAIL I. ORG MATERIAL .188 AFTER REWORK .150.  MAJOR REPAIR.
